# SDR 96ZZZX2375

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-8
- System (JASC): 3233 · Landing Gear Actuator
- Part: Gland Assy
- Part number: 3775836501
- Condition: Cracked
- Location: Mlg Act Cyl
- Component: 57740355507
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR ACTUATING CYLINDER GLAND RECEIVED CRACKED IN HALF COMPLETELY.  PART HAS EVIDENCE OF PREVIOUS CHROME REWORK ON OUTSIDE DIAMETER OF SEAL AREA.
